Alert archive / Kentucky / Flash Flood Warnings in 2011

Flash Flood Warning 47, NWS Paducah, KY

April 27, 20119 counties in Kentucky

NWS Paducah, KY issued this flash flood warning at Apr 27, 2011, 1:46 PM CDT for 9 counties in Kentucky. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2011, 1:46 PM CDT (18:46 UTC)
Expired
Apr 27, 2011, 6:36 PM CDT
In force
5 hr
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
None

Counties Caldwell County, KY, Calloway County, KY, Christian County, KY, Hopkins County, KY, Marshall County, KY, McLean County, KY, Muhlenberg County, KY, Todd County, KY, Trigg County, KY

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.8 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -84 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-84 m²/s²
0-3 km storm-relative helicity
-38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

622 
WGUS53 KPAH 271846
FFWPAH
KYC033-035-047-107-149-157-177-219-221-280030-
/O.NEW.KPAH.FF.W.0047.110427T1846Z-110428T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
146 PM CDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN HOPKINS COUNTY IN NORTHWEST KENTUCKY...
  SOUTHEASTERN MCLEAN COUNTY IN NORTHWEST KENTUCKY...
  CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY...
  MUHLENBERG COUNTY IN SOUTH CENTRAL KENTUCKY...
  TODD COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHEASTERN CALDWELL COUNTY IN WESTERN KENTUCKY...
  CALLOWAY COUNTY IN WESTERN KENTUCKY...
  SOUTHEASTERN MARSHALL COUNTY IN WESTERN KENTUCKY...
  TRIGG COUNTY IN WESTERN KENTUCKY...

* UNTIL 730 PM CDT.

* AT 123 PM CDT...PERIODS OF SHOWERS AND THUNDERSTORMS...WITH 
TORRENTIAL RAINFALL HAS MOVED OVER THE WARNED AREA SINCE 10 AM CDT 
THIS MORNING. ADDITIONAL SOUTHWEST TO NORTHEAST ORIENTED BANDS OF 
THUNDERSTORMS ARE EXPECTED TO PUSH ACROSS SOUTHERN PARTS OF THE 
PURCHASE AND PENNYRILE COUNTIES OF WEST KENTUCKY THROUGH AT LEAST 6 
PM CDT. LOCATIONS ALONG AND EAST OF A MURRAY...COBB...NORTONVILLE 
AND LIVERMORE KENTUCKY LINE WILL SEE THE MOST PERSISTANT RAINFALL 
THIS AFTERNOON. THIS RAIN WILL BE FALLING ON ALREADY SWOLLEN CREEKS 
AND STREAMS ACROSS THE AREA...CAUSING MORE FLOODING OF POORLY 
DRAINED AND LOW LYING AREAS.

AT 121 PM...VERY HEAVY RAIN CONTINUED TO CAUSE FLOODING IN GRACEY 
KENTUKY ...WHERE THREE TO FOUR FEET OF WATER WAS COVERING MAIN 
STREET...MAKING THE STREET IMPASSABLE. 

* LOCATIONS IN THE WARNING INCLUDE...
  MURRAY...
  LAND BETWEEN THE LAKES AREA...
  ENERGY...
  HOPKINSVILLE...
  GREENVILLE...
  ELKTON...
  CADIZ...
  LINTON...
  DAWSON SPRINGS...

ADDITIONAL RAINFALL AMOUNTS OF ONE TO LOCALLY THREE INCHES OF RAIN  
ARE POSSIBLE IN THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PADUCAH.

&&

LAT...LON 3665 8830 3754 8708 3754 8707 3748 8711
      3737 8710 3736 8703 3665 8708 3664 8786
      3667 8788 3667 8806 3651 8804 3649 8818
      3650 8846

$$

SMITH
1 follow-up statement
092 
WGUS73 KPAH 272336
FFSPAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
636 PM CDT WED APR 27 2011

KYC033-035-047-107-149-157-177-219-221-272336-
/O.CAN.KPAH.FF.W.0047.000000T0000Z-110428T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCLEAN KY-HOPKINS KY-MUHLENBERG KY-CALDWELL KY-CHRISTIAN KY-TODD KY-
MARSHALL KY-TRIGG KY-CALLOWAY KY-
636 PM CDT WED APR 27 2011

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN
HOPKINS AND SOUTHEASTERN MCLEAN COUNTIES IN NORTHWEST KENTUCKY...AND
TODD...CHRISTIAN AND MUHLENBERG COUNTIES IN SOUTH CENTRAL KENTUCKY...
AND SOUTHEASTERN CALLOWAY...TRIGG...SOUTHEASTERN MARSHALL AND
SOUTHEASTERN CALDWELL COUNTIES IN WESTERN KENTUCKY...

A NARROW BAND OF SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE 
WARNED AREA BY 8 PM CDT. THIS RAIN WILL LIKELY ADD AN ADDITIONAL 
QUARTER TO ONE HALF INCH TO THE SOUTHERN PENNYRILE REGION...BUT 
SHOULD NOT LEAD TO SHARP RISES IN WATER LEVELS IN A SHORT TIME.

WIDESPREAD RAINFALL IS NOT EXPECTED TO IMPACT THIS AREA FOR THE 
REMAINDER OF THE EVENING AND OVERNIGHT HOURS...THEREFORE...THE FLASH 
FLOOD WARNING WILL BE CANCELLED AT THIS TIME. 

IT SHOULD BE NOTED THAT A FLOOD WARNING REMAINS IN EFFECT ACROSS THE 
QUAD STATE REGION FOR RUNOFF AND DRAINAGE THE PAST SEVERAL DAYS 
RAINFALL...INCLUDING TODAY. 

LAT...LON 3665 8830 3754 8708 3754 8707 3748 8711
      3737 8710 3736 8703 3665 8708 3664 8786
      3667 8788 3667 8806 3651 8804 3649 8818
      3650 8846

$$

SMITH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 27, 1:16 PM CDT, 30 minutes earlier.

Area forecast discussion, Apr 27, 1:16 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
116 PM CDT WED APR 27 2011

.DISCUSSION...
SLIGHT RISK OF SEVERE IS FOR PRIMARY HAZARD OF LARGE HAIL GIVEN
COOLING MID TROPOSPHERIC TEMPS...AIDED/ABETTED BY STEEP MID LEVEL
LAPSE RATES AS LOW PRESSURE SYSTEM LIFTS OVERHEAD AND SWEEPS THRU.
WILL HAVE TO WATCH DEVELOPING HELICITY PROFILES WITH LOW INCOMING
IN CASE TORNADIC THREAT DEVELOPS...SPC BEING ON TOP OF THAT
ALREADY PER EARLIER CONFERENCE CALL.

GRADIENT WINDS WILL ENHANCE WITH SURFACE LOW MOVING THRU AND
SHOULD SEE WINDS SHIFTING FROM SLYS TO WSLYS/NWLYS WITH TIME. SOME
GUSTS TO NEAR ADVISORY THRESHOLDS MAY BE POSSIBLE.

ANOTHER 1 TO POTENTIALLY 1.5" OF RAINFALL CAN BE EXPECTED WITH THE
SYSTEM PASSAGE THROUGH THIS EVENING. WE WILL THEREFORE LEAVE THE
FFA RUNNING THRU ITS INHERITED EXPIRATION TIME OF 700 PM...AND
CONTINUE OUTLOOK/FORECAST FOR HEAVY RAIN AS WELL.

CLEARING/IMPROVING CONDITIONS EXPECTED LATER TONIGHT-TOMORROW AND
SHOULD LAST INTO/THRU MUCH OF THE DAY SATURDAY...OFFERING MUCH
NEEDED REPRIEVE FROM SVR WX/HEAVY RAIN. SAVE EXCEPTION IS SMALLISH
CYCLONIC FLOW ENERGY POPS FOR THURSDAY PM/EVENING...BUT QPF SHOULD
BE LIGHT.

NEXT BEST CHC PCPN IS LATER IN THE WEEKEND...SPECIFICALLY SAT
NIGHT-SUN NIGHT TIME FRAME WITH ANOTHER SYSTEM PASSAGE AND
POTENTIALLY AN INCH OR TWO MORE OF RAINFALL. HAVE MENTIONED THIS
IN HWO AND WILL BE SOMETHING TO KEEP AN EYE UPON WITH REGARD TO
CONTINUED FLOODING.

&&

.AVIATION...
CONVECTIVE OUTBREAK WITH SYSTEM PASSAGE THIS PM WILL LOWER CIGS
FROM MVFR TO IFR AT TIMES. IFR VSBYS IN HEAVY RAIN ARE POSSIBLE
AND HAIL IS THE SVR WX THREAT...THOUGH NOT IN TAFS (YET). AS THE
SURFACE WAVE PASSES...GRADIENT WINDS COULD YIELD SOME GUSTS NEAR
30 KTS AT TIMES...WITH WINDS SHIFTING FROM SOUTHERLYS TO WESTERLYS
OR NORTHWESTERLYS OVER THE COURSE OF THE EVENING. GRADUAL
IMPROVEMENT BACK TO VFR EXPECTED LATE TONIGHT INTO TOMORROW AS THE
SYSTEM PUSHES EAST.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR BALLARD-
     CALDWELL-CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-
     FULTON-GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-
     MARSHALL-MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-
     WEBSTER.

MO...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR BOLLINGER-
     BUTLER-CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY
     MO-RIPLEY-SCOTT-STODDARD-WAYNE MO.

IL...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ALEXANDER-
     EDWARDS-FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-
     JOHNSON-MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-
     WAYNE IL-WHITE-WILLIAMSON.

IN...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR GIBSON-PIKE-
     POSEY-SPENCER-VANDERBURGH-WARRICK.

&&
Hazardous weather outlook, Apr 27, 12:46 PM CDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
1246 PM CDT WED APR 27 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-281000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
1246 PM CDT WED APR 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 700 PM FOR WESTERN
KENTUCKY...FAR SOUTHERN ILLINOIS...AND MOST OF SOUTHEAST MISSOURI.
LARGE HAIL IS THE PRIMARY HAZARD...THOUGH ISOLATED DAMAGING WIND
GUSTS AND TORNADOES ARE POSSIBLE. SEE THE WATCH FOR DETAILS. A
SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS FOR THE ENTIRE AREA.

THE POTENTIAL FOR MAJOR TO CATASTROPHIC FLASH FLOODING AND RIVER
FLOODING WILL CONTINUE. A FLASH FLOOD WATCH CONTINUES THROUGH
THIS EVENING. THIS IS A PARTICULARLY DANGEROUS SITUATION. PLEASE
REFER TO THE ANY ONGOING FLOOD WARNINGS AND STATEMENTS FOR MORE
DETAILS.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY...MAINLY
ALONG AND SOUTH OF THE OHIO RIVER. LARGE HAIL...DAMAGING WIND
GUSTS...AND ISOLATED TORNADOES ARE ALL POSSIBLE WITH THE STRONGER
STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE POTENTIAL FOR MAJOR TO CATASTROPHIC RIVER FLOODING WILL
CONTINUE THROUGH MUCH OF THE PERIOD.

IN ADDITION...THERE IS SOME POTENTIAL FOR ANOTHER ROUND OF HEAVY
RAINS LATER IN THE WEEKEND...ESPECIALLY SATURDAY NIGHT THROUGH
SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION FOR THE SEVERE THUNDERSTORM WATCH IS REQUESTED.

In the hours before

Local storm report, Apr 27, 1:02 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
102 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1259 PM     HAIL             POPLAR BLUFF            36.76N 90.41W
04/27/2011  E1.00 INCH       BUTLER             MO   TRAINED SPOTTER

            NORTHWEST SIDE OF POPLAR BLUFF

&&

RST
Local storm report, Apr 27, 1:04 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
104 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1259 PM     HAIL             POPLAR BLUFF            36.76N 90.41W
04/27/2011  E1.00 INCH       BUTLER             MO   TRAINED SPOTTER

            NORTHWEST SIDE OF POPLAR BLUFF AT HIGHWAY 67 AND BARRON
            ROAD

&&

RST
Local storm report, Apr 27, 1:12 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
112 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HAIL             5 N POPLAR BLUFF        36.84N 90.41W
04/27/2011  E1.75 INCH       BUTLER             MO   EMERGENCY MNGR

&&

RST
Local storm report, Apr 27, 1:21 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
121 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0121 PM     FLOOD            GRACEY                  36.88N 87.66W
04/27/2011                   CHRISTIAN          KY   TRAINED SPOTTER

            3-4 FEET OF WATER ACROSS MAIN STREET IN GRACEY MAKING
            ROAD IMPASSABLE

&&

RST
Local storm report, Apr 27, 1:31 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
131 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     HAIL             WAPPAPELLO              36.94N 90.27W
04/27/2011  E1.00 INCH       WAYNE              MO   OTHER FEDERAL

            AT WAPPAPELLO DAM FROM CORPS OF ENGINEERS

&&

RST
Local storm report, Apr 27, 1:41 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
141 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             ZALMA                   37.14N 90.08W
04/27/2011  E1.00 INCH       BOLLINGER          MO   TRAINED SPOTTER

            DIME TO QUARTER SIZE HAIL

&&

RST

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:02 PM CDTTornado WarningPAHCaldwell, Crittenden, Livingston, Lyon, Marshall28 min
Apr 26, 7:14 PM CDTSevere Thunderstorm WarningPAHGraves46 min
Apr 26, 7:18 PM CDTSevere Thunderstorm WarningPAHCalloway, Graves, Marshall27 min
Apr 26, 7:28 PM CDTTornado WarningPAHCalloway, Marshall32 min
Apr 26, 7:32 PM CDTSevere Thunderstorm WarningPAHCrittenden, Livingston, Lyon, McCracken, Marshall28 min
Apr 26, 7:40 PM CDTTornado WarningPAHCaldwell, Christian, Lyon, Trigg50 min
Apr 26, 7:49 PM CDTFlash Flood WarningPAHBallard, Caldwell, Calloway, Carlisle, Crittenden, Fulton and 7 more6 hr
Apr 26, 7:55 PM CDTSevere Thunderstorm WarningPAHFulton, Graves, Hickman35 min
Apr 26, 7:59 PM CDTTornado WarningPAHCaldwell, Lyon, Marshall, Trigg46 min
Apr 26, 8:24 PM CDTTornado WarningPAHCaldwell, Christian, Hopkins51 min
Apr 26, 8:41 PM CDTSevere Thunderstorm WarningPAHCaldwell, Hopkins34 min
Apr 26, 8:46 PM CDTTornado WarningPAHChristian, Hopkins, Muhlenberg44 min
Apr 26, 9:04 PM CDTFlash Flood WarningPAHChristian, Henderson, Hopkins, McLean, Muhlenberg, Todd and 2 more6 hr
Apr 26, 9:06 PM CDTSevere Thunderstorm WarningPAHHopkins, McLean, Webster24 min
Apr 26, 9:14 PM CDTTornado WarningPAHHopkins, McLean, Muhlenberg46 min
Apr 26, 9:39 PM CDTSevere Thunderstorm WarningPAHDaviess, Hopkins, McLean, Muhlenberg51 min
Apr 26, 9:54 PM CDTFlash Flood WarningPAHDaviess6 hr
Apr 26, 10:24 PM CDTSevere Thunderstorm WarningPAHDaviess29 min
Apr 26, 11:44 PM CDTTornado WarningPAHTodd27 min
Apr 27, 1:23 AM CDTSevere Thunderstorm WarningPAHChristian, Todd37 min
Apr 27, 9:10 AM CDTAreal Flood WarningPAHBallard, Caldwell, Calloway, Carlisle, Christian, Crittenden and 16 more48 hr
Apr 27, 4:43 PM CDTFlash Flood WarningPAHCaldwell, Hopkins6 hr
Apr 27, 5:36 PM CDTFlash Flood WarningPAHDaviess, Henderson, Union6 hr

Nearby

Flash Flood Warnings in Kentucky, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.